MAUDE Adverse Event Report: JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number 2.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Caller reports "they do not believe it was a device failure, but the jada system did not work either, and lead to a hysterectomy [device ineffective] no other ae reported, no pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from a clinical nurse leader referring to a female patient of unknown age via clinical account specialist (cas).The patient had singleton pregnancy and underwent a cesarean section for delivery.The patient's current conditions, past drug reactions/allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).Approximately in (b)(6) 2025 (also reported as about a week ago), the healthcare professional (hcp) used a vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot #, serial # and expiration date were not reported) in the late stages of post-partum hemorrhage for a patient after a failed balloon tamponade (historical device).The hcp did not believe it was a device failure, but the vacuum-induced hemorrhage control system (jada system) did not work either/ the vacuum-induced hemorrhage control system (jada system) worked without issue, but the bleeding continued and led to a hysterectomy (device ineffective).The nurse did not know if this was the total blood loss amount or the amount loss prior to vacuum-induced hemorrhage control system (jada system) use but heard 2300-3000 cc.No other adverse event (ae) reported (no adverse event)/ product quality complaint (pqc) reported.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22355990
Report Number3002806821-2025-00063
Device Sequence Number8621536
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale